# SDR PNSA2013050203

- Difficulty date: May 2, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N685PA
- Make and model: Saab 340B
- Aircraft serial: 212
- Aircraft time: 49,959 hours, 36,470 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 97A2560000001
- Part serial: 4842
- Condition: Intermittent
- Location: Zone 100
- Part time: 447 hours, 298 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ELT GOES OFF INTERMITTENTLY.
